MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D5
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon (b)(4) as a customer complaint (reference (b)(4)).The photograph sent by the customer on (b)(6) 2017 illustrating the reported defect was visually inspected and the presence of crystallized medication in the welding area of the capillary element was confirmed.Four (4) units from the same manufacturing lot were retrieved from retained samples, were visually inspected and were submitted to leaking testing.Two (2) of the four units showed leakages at the capillary element.In addition, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.After that, on 01/09/2018 we received the defective unit from the customer, which showed crystallized medication around the welding area of the capillary element.It seems that the defect might be due to the injection process of the capillary element.Because of similar previous complaints, a corrective action had already been opened to identify the root cause and solve the problem detected.Likewise, a health hazard evaluation has been carried out, concluding that the patient risk is very low and therefore it is not considered necessary to perform any type of action on the lots that are on the market.
 
Event or Problem Description
Using leventon portable dosi-fuser lv 5.2 2.1 ml for outpatient chemo patients.Have had 4 incidents of the chemo leaking at the capillary sensor (taped to the skin of the patient), has leaked and caused the chemo to crystalize outside of the patient's body.Contacted the distributor, pulled and returned all catalog of product code #250d5 with lot #170101l (22 each) for qa by manufacturer.Portable chemo pump used in hematology oncology practice.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7901270
Report Number9611707-2018-00033
Device Sequence Number13811552
Product Code MEB
UDI-Device Identifier08436020760020
UDI-Public08436020760020
Combination Product (Y/N)N
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/16/2019
Device Model Number250D5
Device Catalogue NumberL25915-250D5-USA
Device Lot Number170101L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;